# SDR DALA2022120207730

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 92,230 hours, 42,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 580-620 S1-4r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 ER/A 591557-14 DTA STAGE III LIMIT, TWO DENTS WERE FOUND ON THE FUSELAGE SKIN BETWEEN STA 580 AND STA 620 AND BETWEEN S-1 &S-4R. CORRECTIVE ACTION: REF ERA 591557-14 REV C. (2518816)
